Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Divisors on Generic Complete Intersections in Projective Space

Author: Geng Xu
Journal: Trans. Amer. Math. Soc. 348 (1996), 2725-2736
MSC (1991): Primary 14J70, 14B07
MathSciNet review: 1348870
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $V$ be a generic complete intersection of hypersurfaces of degree $d_{1}, d_{2}, \cdots , d_{m}$ in $n$-dimensional projective space. We study the question when a divisor on $V$ is nonrational or of general type, and give an alternative proof of a result of Ein. We also give some improvement of Ein's result in the case $d_{1}+d_{2}+\cdots + d_{m}=n+2$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 14J70, 14B07

Retrieve articles in all journals with MSC (1991): 14J70, 14B07

Additional Information

Geng Xu
Affiliation: Department of Mathematics, Johns Hopkins University, Baltimore, Maryland 21218

Received by editor(s): August 5, 1995
Additional Notes: Partially Supported by NSF grant DMS-9401547.
Article copyright: © Copyright 1996 American Mathematical Society